# SDR 2008UALA02536

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 30,751 hours, 8,292 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Controller
- Part number: MR49613
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTED AND THEN QUIT.  REPLACED CONTROLLER PER MM 49-61-05 OPS NORMALAC OK FOR SERVICE.
